Pseudofree Actions and Hurwitz's 84(g-l) Theorem.
Mathematische Annalen, Tome 261 (1982), pp. 209-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rational Euler characteristic, Lie group actions on spaces with finitely generated Cech cohomology actions such that the actions of all finite subgroups are pseudofree, finite groups admitting pseudofree actions on disk, an even dimensional sphere or real projective space or a complex projective space, Riemann Hurwitz formula, induced action on rational Cech cohomology, pseudofree actions
@article{MAN_1982__261_182875,
author = {R.S. Kulkarni},
title = {Pseudofree {Actions} and {Hurwitz's} 84(g-l) {Theorem.}},
journal = {Mathematische Annalen},
pages = {209--226},
year = {1982},
volume = {261},
zbl = {0479.57023},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182875/}
}
R.S. Kulkarni. Pseudofree Actions and Hurwitz's 84(g-l) Theorem.. Mathematische Annalen, Tome 261 (1982), pp. 209-226. http://geodesic.mathdoc.fr/item/MAN_1982__261_182875/